# SDR 2007UALA03442

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,405 hours, 15,242 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE HAD 2 EA PREVIOUSLY ARCHIVED DENTS IN ADJACENT FRAME BAYS BETWEEN FR 18 - 20 AND STR 32L & 33L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
